Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Fiorenza - A. Mercaldo - J. M. Rakotoson

Regularity and Comparison Results in Grand Sobolev Spaces for Parabolic Equations with Measure Data

created on 09 Dec 2002

[BibTeX]

Published Paper

Inserted: 9 dec 2002

Journal: Applied Mathematics Letters
Volume: 14
Pages: 979-981
Year: 2001
Notes:

This paper is the summary of that one published on DCDS


Keywords: parabolic equations, grand Sobolev spaces, measure data


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1